# SDR CA100108006

- Difficulty date: January 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 575 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 9235115100
- Condition: Making Metal
- Location: Main Rotor
- Part time: 17 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN GEARBOX CHIP DETECTOR WARNING TRIGGERED IN FLIGHT. THE ACFT RETURNED TO BASE. THE MAIN CHIP DETECTOR WAS REMOVED FROM THE MGB FOR INSP.  A PIECE OF FERROUS MATERIAL WAS FOUND ATTACHED . CYLINDRICAL IN SHAPE. APPOX  .800IN LONG X .200 IN DIAMETER.  ACFT REMOVED FROM SERVICE AND MGB MODULE REPLACED.
